# SDR DALA2023020700938

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 29,906 hours, 11,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9454780) DURING INSPECTION FOUND LT OVERHEAD EMERGENCY LIGHTS ROWS 3, 11 AND 15 INOP. R/R BATTERY PACK FOR OVERHEAD LIGHTS @ 3, 11, 15 OPS CK GOOD.
